Florian Eisele
Florian Eisele
City, University of London
Geverifieerd e-mailadres voor city.ac.uk - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
A reduction theorem for τ -rigid modules
F Eisele, G Janssens, T Raedschelders
Mathematische Zeitschrift 290 (3), 1377-1413, 2018
292018
A counterexample to the first Zassenhaus conjecture
F Eisele, L Margolis
Advances in Mathematics 339, 599-641, 2018
162018
Describing units of integral group rings up to commensurability
F Eisele, A Kiefer, I Van Gelder
Journal of pure and applied algebra 219 (7), 2901-2916, 2015
142015
Donovan’s conjecture, blocks with abelian defect groups and discrete valuation rings
CW Eaton, F Eisele, M Livesey
Mathematische Zeitschrift, 1-16, 2019
122019
The Picard group of an order and Külshammer reduction
F Eisele
Algebras and Representation Theory, 1-14, 2020
72020
On solvability of the first Hochschild cohomology of a finite-dimensional algebra
F Eisele, T Raedschelders
Transactions of the American Mathematical Society 373 (11), 7607-7638, 2020
72020
Blocks with a generalized quaternion defect group and three simple modules over a 2-adic ring
F Eisele
Journal of Algebra 456, 294-322, 2016
72016
On the geometry of lattices and finiteness of Picard groups
F Eisele
arXiv preprint arXiv:1908.00129, 2019
52019
On the IYB-property in some solvable groups
F Eisele
Archiv der Mathematik 101 (4), 309-318, 2013
42013
p-Adic lifting problems and derived equivalences
F Eisele
Journal of Algebra 356 (1), 90-114, 2012
42012
Group rings over the p-adic integers
F Eisele
RWHT Aachen University, 2012
32012
The p-adic group ring of SL2 (pf)
F Eisele
Journal of Algebra 410, 421-459, 2014
22014
Arbitrarily large Morita Frobenius numbers
F Eisele, M Livesey
arXiv preprint arXiv:2006.13837, 2020
12020
Basic Orders for Defect Two Blocks of ℤ p Σ n
F Eisele
Communications in Algebra 42 (7), 2890-2907, 2014
12014
Bijections of silting complexes and derived Picard groups
F Eisele
arXiv preprint arXiv:2101.06258, 2021
2021
On tate duality and a projective scalar property for symmetric algebras
F Eisele, M Geline, R Kessar, M Linckelmann
Pacific Journal of Mathematics 293 (2), 277-300, 2017
2017
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–16